# SDR MASA2023022400039

- Difficulty date: February 24, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 18,968 hours, 11,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVHD EMER LT INOP
R&R COCKIT EMERGENCY LED LIGHT POWER AND ASSEMBLY.
